# SDR VNAA20250602014

- Difficulty date: April 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING ACCESS 107 COUNTER AT GALLEY 1.   FLOOR FITTING ACCESS 107 COUNTER AT GALLEY 1 WAS REPLACED PER SAFRAN CMM 25-33-96
